# SDR AALA20101124MIA01

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 52,321 hours, 17,920 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED HAVING DIFFICULTY CONTROLLING CABIN AND COCKPIT TEMPERATURE AND HAVING RECURRENCE OF AIR NOISE IN COCKPIT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT TEMP VALVE AND TEMP PACK CONTROL VALVE.  REPLACED RIGHT RECIRCULATION FAN FILTER THAT WAS CLOGGED.  SYSTEM GROUND CHECK NORMAL OPERATION.
